MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: " on (b)(6) 2025, in icu (b)(6) second hospital, during insertion the doctor found needle and needle hub separated during use on the patient.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a damaged introducer needle was confirmed by complaint investigation of the returned sample.The customer provided one photo and returned one introducer needle for analysis.The returned cannula was separated from the hub.Visual analysis revealed the cannula had separately cleanly from the needle hub with no adhesive residue.A device history record review was performed, and no relevant findings were identified.Based on the customer report and analysis of the returned sample, manufacturing likely caused or contributed to this issue.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, in (b)(6), during insertion the doctor found needle and needle hub separated during use on the patient.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23972534
Report Number3006425876-2026-00029
Device Sequence Number13019210
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)250415(17)270207(10)71F25D0514(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25122-F
Device Lot Number71F25D0514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown